Get your Health question answered in 3 easy steps

126 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

I have non itchy pink rash on my thighs and back. What is it ?

Hi there, I have had a non itchy some what rash, pink raised spots size varies very tiny to 1 cm in size. No fever , nothing. A doctor said it could be allergy but I m not itchy, and I haven t done, ate anything different. Please help me:-( they are in my thighs, few on stomach, couple on chest , in back, on bottom andcouple on arm.
Thu, 29 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,  
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

There are many causes for the rashes some are due to drug allergy, food allergy, any new material like new clothes, slippers can result in allergy... you need to be clinically examined to rule out chicken pox... at present you can take Tab.Cetrizine 5mg.. consult a dermatologist..
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I have non itchy rash on my thigh and lower back. Loss of appetite for 4 or 5 days. Slight head pressure. I went to doctor yesterday and they check for anemia, and checked my white blood count to see if it might be leukemia. It came out normal. If there was something seriously wrong would it show with those test.

doctor1 MD

Hello, I have recently developed a really itchy rash that comprimises of small red bumps with the surrounding skin a normal colour. It s across the back of my calves and thighs and has spread up to one hip and my lower back. It s incredibly itchy and seems to be spreading further? Just wondering if it s something to be worried about or.If it should settle on its own? Thank you!

doctor1 MD

I have had a rash/pumps in the back of my thighs for 2 months. It is very itchy and burns. When I scratch there is seeping. It gets a crust but the itch & burning do not go away. I was told once that I have lichen planus. Could this be the cause? What can I do to get rid of this problem?

Recent questions on Skin rash

doctor1 MD

Hi, im 19 on the ridge of my penis forskin ( right upnder the head) i have 3 skin ( a bit transparant ) flat slightly raised but barely bumps or patches im not sure what to call them I recently noticed them acouple weeks ago and have been researching what they could be but havent found anything alike they were ive only had oral sex ( blow job) and ive had unprotected sex once from what ive read it might be masterbation rash or something I cant really tell, they are only really noticeable when falcid when erect you wwouldnt be able to notice them

doctor1 MD

sir, my child got suddenly severe rashes on entire body first came on to face,3 days back, it seems to symptoms like hives we met skin specialist he refered some medicines. my question is how many days will take to reover ? is there any side effects with hives ?

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here... This is a difficut case, I have gradually been losing hair on the left and right side of my head at the hairline. I don't know if it will have any relationship, but I also have devoped some type of red rash on the insides of a couple fingers, as will as on top of the hand. It is itchy and sore.

doctor1 MD

I have had a skin rash, hives for several weeks the doctor prescribedprednisone for 10 days and it went away, two days after I stopped it all came back now he has prescribed cetirizine yesterday and after 2 pills, I have absolutely no relief from itching, is this normal, how fast should it work?

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and is not going away...I had read somewhere in the webmd website that facial rashes are the first sign...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?